# SDR 2008UALA02613

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,048 hours, 6,630 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING HORN KEEPS GOING OFF.   FOUND EQUIPMENT COOLING AIR FILTER DIRTY.  REPLACED FILTER.  RESET ECS CARD HORN SILENCED.  AC OK FOR SERVICE.
